Advertisement

Existence and Multiplicity of Solutions for Nonhomogeneous Schrödinger–Kirchhoff-Type Fourth-Order Elliptic Equations in \(\mathbb {R}^{N}\)

  • Jiabin ZuoEmail author
  • Tianqing An
  • Yuanfang Ru
  • Dafang Zhao
Article
  • 56 Downloads

Abstract

In this article, we study the following nonhomogeneous Schrödinger–Kirchhoff-type equation
$$\begin{aligned} \left\{ \begin{array}{cl} &{}\displaystyle \Delta ^{2}u-(a+b\int _{\mathbb {R}^{N}}|\nabla u|^{2}\mathrm{d}x)\Delta u+V(x)u=f(x,u)+h(x)\;\; \text {in }\;\; \mathbb {R}^{N}, \\ &{}\displaystyle u \in H^{2}(\mathbb {R}^{N}), \end{array}\right. \end{aligned}$$
where \(a>0,b\ge 0\). Under the suitable assumptions of V(x), f(xu), and h(x), we prove the existence of nontrivial solution using the Mountain Pass Theorem. In addition, infinitely many high-energy solutions are obtained by two kinds of methods (i.e., Symmetry Mountain Pass Theorem and Fountain Theorem) when \(h(x)=0\). Moreover, we also show infinitely many radial solutions of this equation.

Keywords

Fourth-order elliptic equations Schrödinger Kirchhoff-type Fountain theorem symmetry mountain pass theorem 

Mathematics Subject Classification

35J20 35J65 35J60 

Notes

Acknowledgements

The authors thank the anonymous referees for invaluable comments and insightful suggestions which improved the presentation of this manuscript.

References

  1. 1.
    Ball, J.M.: Initial-boundary value problems for an extensible beam. J. Math. Anal. Appl. 42, 61–90 (1973)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Berger, H.M.: A new approach to the analysis of large deflections of plates. J. Appl. Mech. 22, 465–472 (1955)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Drabek, P., Pohozaev, S.I.: Positive solutions for the p-Laplacian: application of the fibering method. Proc. R. Soc. Edinb. A. 127(4), 703–726 (1997)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Kajikiya, R.: A critical point theorem related to the symmetric mountain pass lemma and its applications to elliptic equations. J. Funct. Anal. 225(2), 352–370 (2005)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Wang, F., Avci, M., An, Y.: Existence of solutions for fourth order elliptic equations of Kirchhoff type. J. Math. Anal. Appl. 409(1), 140–146 (2014)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Wang, W., Zang, A., Zhao, P.: Multiplicity of solutions for a class of fourth order elliptic equations. Nonlinear Anal. 70(12), 4377–4385 (2009)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Yang, Y., Zhang, J.: Existence of solutions for some fourth-order nonlinear elliptic problems. J. Math. Anal. Appl. 351(1), 128–137 (2009)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Yin, Y., Wu, X.: High energy solutions and nontrivial solutions for fourth-order elliptic equations. J. Math. Anal. Appl. 375, 699–705 (2011)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Song, H., Chen, C.: Infinitely many solutions for Schrödinger–Kirchhoff-type fourth-order elliptic equations. Proc Edinb. Math. Soc. 4, 1–18 (2017)Google Scholar
  10. 10.
    Xu, L., Chen, H.: Multiple solutions for the nonhomogeneous fourth order elliptic equations of Kirchhoff-type. Taiwan. J. Math. 19, 1–12 (2015)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Ansari, H., Vaezpour, S.M.: Existence and multiplicity of solutions for fourth-order elliptic Kirchoff equations with potential term. Complex Var. Elliptic Equ. 60(5), 668–695 (2015)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Li, Q., Wu, X.: A new result on high energy solutions for Schrödinger–Kirchhoff type equations in \(\mathbb{R}^{N}\). Appl. Math. Lett. 30, 24–27 (2014)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Willem, M.: Minimax Theorem. Birkhäuser, Boston (1996)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.College of ScienceHohai UniversityNanjingPeople’s Republic of China
  2. 2.School of Applied SciencesJilin Engineering Normal UniversityChangchunPeople’s Republic of China
  3. 3.College of ScienceChina Pharmaceutical UniversityNanjingPeople’s Republic of China
  4. 4.School of Mathematics and StatisticsHubei Normal UniversityHuangshiPeople’s Republic of China

Personalised recommendations